Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Agapov, Sergei V

Total publications: 9 (9)
in MathSciNet: 8 (8)
in zbMATH: 9 (9)
in Web of Science: 5 (5)
in Scopus: 6 (6)
Cited articles: 6
Citations in Math-Net.Ru: 9
Citations in Web of Science: 14
Citations in Scopus: 16
Presentations: 7

Number of views:
This page:3007
Abstract pages:1524
Full texts:439
References:134
Researcher
Candidate of physico-mathematical sciences (2016)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 14.09.1990
E-mail: ,

Subject:

Integrable Hamiltonian systems, geodesic flows

   
Main publications:
  1. S. V. Agapov, M. Bialy, A. E. Mironov, “Integrable magnetic geodesic flows on 2-torus: new examples via quasi-linear system of pdes”, Commun. Math. Phys., 351:3 (2017), 993–1007
  2. S. Agapov, A. Valyuzhenich, “Polynomial integrals of magnetic geodesic flows on the 2-torus on several energy levels”, Disc. Cont. Dyn. Syst. - A, 39:11 (2019), 6565-6583
  3. S. Agapov, V. Shubin, “Rational integrals of 2-dimensional geodesic flows: new examples”, Journal of Geometry and Physics, 170 (2021), 104389

http://www.mathnet.ru/eng/person68711
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/1065927
http://www.researcherid.com/rid/Q-1583-2017
https://www.scopus.com/authid/detail.url?authorId=55782528200

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2021
1. S. V. Agapov, A. A. Valyuzhenich, V. V. Shubin, “Some remarks on high degree polynomial integrals of the magnetic geodesic flow on the two-dimensional torus”, Siberian Math. J., 62:4 (2021), 581–585  mathnet  crossref  crossref  zmath

   2020
2. S. V. Agapov, Siberian Math. J., 61:4 (2020), 563–574  mathnet  crossref  crossref  mathscinet  zmath
3. S. V. Agapov, Siberian Math. J., 61:2 (2020), 199–207  mathnet  crossref  crossref  mathscinet  zmath

   2019
4. Agapov, S., Valyuzhenich, A., “Polynomial integrals of magnetic geodesic flows on the 2-torus on several energy levels”, Discrete and Continuous Dynamical Systems- Series A, 39:11 (2019), 6565-6583  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 3)

   2017
5. S. V. Agapov, M. R. Borchashvili, “On a certain sub-Riemannian geodesic flow on the Heisenberg group”, Siberian Math. J., 58:6 (2017), 943–951  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
6. S. V. Agapov, M. Bialy, A. E. Mironov, “Integrable magnetic geodesic flows on 2-torus: new examples via quasi-linear system of PDEs”, Commun. Math. Phys., 351:3 (2017), 993-1007  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib  scopus (cited: 6)

   2016
7. S. V. Agapov, “On the sub-Riemannian geodesic flow for the Goursat distribution”, Siberian Math. J., 57:1 (2016), 1–6  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2015
8. S. V. Agapov, “On the integrable magnetic geodesic flow on a 2-torus”, Sib. Èlektron. Mat. Izv., 12 (2015), 868–873  mathnet  crossref  mathscinet  zmath  elib  scopus

   2013
9. S. V. Agapov, D. N. Alexandrov, “Fourth-Degree Polynomial Integrals of a Natural Mechanical System on a Two-Dimensional Torus”, Math. Notes, 93:5 (2013), 780–783  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib  elib  scopus (cited: 5)

Presentations in Math-Net.Ru
1. Первые интегралы двумерных геодезических потоков
S. V. Agapov
Modern geometry methods
November 3, 2021 17:00
2. Рациональные интегралы геодезических потоков
S. V. Agapov

August 10, 2021 16:50
3. Integrable geodesic flows on 2-surfaces
S. V. Agapov
Mathematical Physics, Dynamical Systems and Infinite-Dimensional Analysis – 2021
July 8, 2021 12:15   
4. О полиномиальных интегралах магнитного геодезического потока на двумерном торе на нескольких уровнях энергии
S. V. Agapov, A. A. Valyuzhenich
Hamiltonian systems and statistical mechanics
November 26, 2018
5. On one recurrence relation for a geodesic flow in a magnetic field on a two-dimensional torus
S. V. Agapov, A. A. Valyuzhenich
2022-ary quasigroups and related topics
October 5, 2018 11:00
6. On integrability of geodesic flows on the two-torus
S. V. Agapov
International Conference "Geometric Analysis and Control Theory"
December 12, 2016 15:25   
7. On Integrability of the Sub-Riemannian Geodesic Flow for Goursat Distribution
Sergey Agapov
International youth conference "Geometry & Control"
April 15, 2014 15:30   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022